# SDR CA140610004

- Difficulty date: June 8, 2014
- Submitted: March 12, 2015
- Operation: General aviation
- Make and model: Aerosp ATR 42-300
- Aircraft time: 46,532 hours
- Engine: Pwa PW120
- Propeller: Hamstd 14SF5
- System (JASC): 2711 · Aileron Tab Control System
- Part: Actuator
- Part number: 82363
- Condition: Seized
- Location: Aileron Trim
- Stage of operation: TX
- How discovered: O
- Nature of condition: F
- Precautionary procedure: D

## Discrepancy

(CAN) AILERON TRIM FUNCTIONAL CHECK PERFORMED BEFORE FLIGHT. AFTER FULL LEFT THE TRIM WOULD NOT GO TO CENTER.  MAINTENANCE FOUND THE AILERON TRIM ACTUATOR SEIZED. ACTUATOR REPLACED.
